# SDR SWAA2012121310585

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN: STRINGER CLIP AT STA 947 STR 25R WAS FOUND CRACKED.  ACCOMPLISHED ON NON ROUTINE ITEM 7 LOCATION STA 947 STR 25R FOR INSTALLATION STR CLIP REMOVED & LOCATED IAW SRM 51-40-05 A TAG# A25782.
